# SDR DHL9872164D

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 6 LE SLAT ABOVE ANTI-ICE DUCT ANGLE CRACKED I/B END.  STOP DRILL, HFEC, FABRICATED DOUBLER PER SRM 57-50-3, 7 X 6.  N/R 2423.
